# SDR UALA2011071903672

- Difficulty date: July 18, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N574UA
- Make and model: Boeing 757222
- Aircraft serial: 26686
- Aircraft time: 61,428 hours, 22,635 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BS 1640 RBL 48 EXISTING REPAIR.  MAJOR REPAIR ACCOMPLISHED: REMOVED FLOORBOARD T-CHANNEL AT STA 1640 RBL 66 TO LBL-11.  FABRICATED NEW T-CHANNEL FROM T7 075-T6 STOCK IAW B757-200 SRM.  INSTALLED NEW FABRICATED T-CHANNEL AT STA 1640 RBL 66 TO LBL 11 IAW B757 SRM.  TOP COATED T-CHANNEL IAW B757 SRM.
